Jump to content

Wide Awake


JaneEyre9
 Share

Recommended Posts

Hi All,

I know that insomnia has been covered here before, but my question is a little more specific. Recently, over the past two weeks, I've been unable to sleep. This corresponds to an increase in my florinef dose. Could these two be related?

I've never had serious problems with sleeping before this (even when i had POTS symptoms and was taking a lower florinef dose). In fact, usually i sleep 10-12 hours a night-- straight through. This new pattern is WAY outside the norm for me.

Thanks for any insight you can give!

Kristen-WIDE-AWAKE-and-new-infomercial-expert :D

Link to comment
Share on other sites

I don't know if Florinef has been linked to the inability to sleep but my cardio warns me every time he prescribes it that it might give me nightmares or really vivid dreams. He has patients describe this so it is not farfetched to say the increase might cause insomnia. However, another possibility in regards to the inability to sleep is depression. Depression oftentimes presents as anxiety sxs which includes the inability to sleep. That's just one possibility. I know that I experienced this personally a few years ago. I didn't really have any classic depression signs but was "strung out" so I was not eating or sleeping normally. Most likely due to the fact I was trying to work fulltime (after being home for a few years) take care of my two children AND had totally unexplainable and scary med probs. No wonder I was stressed! I was a therapist at the time and it about killed me to admit that I needed some drug intervention. I went on Celexa for about six months and it helped.

Carmen

Link to comment
Share on other sites

Hi Kristen, when I was first started on florinef I felt very agitated, irritated, and couldn't sleep for the first few weeks, then it started to settle and I started feeling the opposite- very exhausted. When I had increases to the dosage, it seemed to have the same effect. For me, I didn't have the nightmares or vivid dreams, just couldn't sleep! Laura

Link to comment
Share on other sites

Thanks for your responses Carmen and Laura...I'm glad I'm not alone.

It's sort of an important issue for me right now because my POTS symptoms are still not under control and the doctor's first line of action is to increase my florinef even more! If this current dose is keeping me awake this much, i think an increase would be like giving me an IV of espresso. :rolleyes:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...